# SDR SWAA2024052274516

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER ASSY ON 192CR ACCESS PANEL (MARKED)<[01] REMOVED AND REPLACED DOUBLER ASSY (149A7244-4) ON 192CR ACCESS PANEL  IAW AMM 20-50-11-910-801 AND DWG 149A7231;[02] VERIFIED.
